MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah TRIDENT 0 DEG X3 INSERT 36D; Prosthesis, hip, semi-constrained, metal/polymer, porous uncemented

Stryker Orthopaedics-Mahwah TRIDENT 0 DEG X3 INSERT 36D; Prosthesis, hip, semi-constrained, metal/polymer, porous uncemented
Catalog Number 723-00-36D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revised a right hip head and liner due to infection.A head and liner exchange was performed.
 
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: trident ii tritanium cluster50d; cat# 702-04-50d; lot# 33627451a high insignia collared hip stem; cat# 7000-6605; lot# 35544357 delta v-40 ceramic head 36/0; cat# 6570-0-136; lot# 32708552 it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.

Brand Name
TRIDENT 0 DEG X3 INSERT 36D
Common Device Name
Prosthesis, hip, semi-constrained, metal/polymer, porous uncemented
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
juana hiciano
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50105197
Report Number0002249697-2026-00665
Device Sequence Number10076544
Product Code JDI
UDI-Device Identifier07613327296990
UDI-Public07613327296990
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K250989
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number723-00-36D
Device Lot NumberE58ELM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexMale